CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Lyon, Mark and Bruno, Oscar P. (2010) High-order unconditionally stable FC-AD solvers for general smooth domains II. Elliptic, parabolic and hyperbolic PDEs; theoretical considerations. Journal of Computational Physics, 229 (9). pp. 3358-3381. ISSN 0021-9991. http://resolver.caltech.edu/CaltechAUTHORS:20100520-133258749

This list was generated on Mon Aug 21 10:44:25 2017 PDT.